ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 300


:
詳細検索

前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ 

11 Some properties of slowly increasing functions / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.37-49 雑誌掲載論文
12 Weighted Hardy inequalities with infinitely many sharp missing terms / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.9-30 雑誌掲載論文
13 Note on characterizations of semistar operations and star operations on an integral domain / OKABE, Akira -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.31-36 雑誌掲載論文
14 The semistar operations on certain Pruefer domain, II / MATSUDA, Ryuki -- College of Science, Ibaraki University2014Mathematical journal of Ibaraki University Vol.46 p.1-8 雑誌掲載論文
15 An elementary proof of the Ohsawa-Takegoshi extension theorem / ADACHI, Kenzo -- College of Science, Ibaraki University2013Mathematical journal of Ibaraki University Vol.45 p.33-51 雑誌掲載論文
16 Note on spectral semistar operations, II / MATSUDA, Ryûki -- College of Science, Ibaraki University2013Mathematical journal of Ibaraki University Vol.45 p.1-5 雑誌掲載論文
17 Generalizations of Bateman's transformation for general inde nite metrics / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2013Mathematical journal of Ibaraki University Vol.45 p.7-13 雑誌掲載論文
18 A constrained variational model for radial symmetry breaking / WATANABE, Shinya -- College of Science, Ibaraki University2013Mathematical journal of Ibaraki University Vol.45 p.15-31 雑誌掲載論文
19 On generalized Kronecker function rings, II / OKABE, Akira,MATSUDA, Ryûki -- College of Science, Ibaraki University2012Mathematical journal of Ibaraki University Vol.44 p.7-16 雑誌掲載論文
20 A relation between the Lorentzian inversion and the Bateman transformation / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2012Mathematical journal of Ibaraki University Vol.44 p.1-5 雑誌掲載論文

前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ